Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 98, Number 4

All articles in this issue are freely accessible.

Some remarks on affine rings
S. Montgomery and L. W. Small.
Proc. Amer. Math. Soc. 98 (1986), 537-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861745
Jacobson radical of filtered algebras
Erazm J. Behr.
Proc. Amer. Math. Soc. 98 (1986), 545-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861746
Toposes, monoid actions, and universal coalgebra
Robert C. Davis.
Proc. Amer. Math. Soc. 98 (1986), 547-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861747
On the primitivity of polynomial rings with nonprimitive coefficient rings
T. J. Hodges.
Proc. Amer. Math. Soc. 98 (1986), 553-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861748
The word problem for free lattice-ordered groups (and some other free algebras)
Trevor Evans.
Proc. Amer. Math. Soc. 98 (1986), 559-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861749
The restricted tangent bundle of a rational curve on a quadric in $P^{3}$
Maria-Grazia Ascenzi.
Proc. Amer. Math. Soc. 98 (1986), 561-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861750
Polynomial rings over Goldie rings are often Goldie
Victor Camillo and Robert Guralnick.
Proc. Amer. Math. Soc. 98 (1986), 567-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861751
A note on the automorphism groups of Lie module triple systems
Nora C. Hopkins.
Proc. Amer. Math. Soc. 98 (1986), 569-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861752
Four algebraic spectral properties
Frederick W. Call.
Proc. Amer. Math. Soc. 98 (1986), 576-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861753
On two theorems of Thompson
Guang Xiang Zhang.
Proc. Amer. Math. Soc. 98 (1986), 579-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861754
On a problem of Magnus
Alexander Lubotzky.
Proc. Amer. Math. Soc. 98 (1986), 583-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861755
Morrey space
Cristina T. Zorko.
Proc. Amer. Math. Soc. 98 (1986), 586-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861756
On the pointwise convergence of the eigenfunction expansion associated with some iterated boundary value problems
Jyoti Das and Prabir Kumar Sen Gupta.
Proc. Amer. Math. Soc. 98 (1986), 593-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861757
Approximation by rational functions
Ronald A. DeVore.
Proc. Amer. Math. Soc. 98 (1986), 601-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861758
A lattice-theoretic equivalent of the invariant subspace problem
W. E. Longstaff.
Proc. Amer. Math. Soc. 98 (1986), 605-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861759
On the stable range of uniform algebras and $H^{∞}$
Gustavo Corach and Fernando Daniel Suárez.
Proc. Amer. Math. Soc. 98 (1986), 607-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861760
Extreme points in $C(K,L^{𝜙}(𝜇))$
Ryszard Grząślewicz.
Proc. Amer. Math. Soc. 98 (1986), 611-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861761
The parametric Gauss-Green theorem
M. Ortel and W. Schneider.
Proc. Amer. Math. Soc. 98 (1986), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861762
A new proof of a weighted inequality for the ergodic maximal function
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 98 (1986), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861763
The Borsuk-Ulam theorem and bisection of necklaces
Noga Alon and Douglas B. West.
Proc. Amer. Math. Soc. 98 (1986), 623-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861764
Some new examples of nonorientable minimal surfaces
M. Elisa G. G. de Oliveira.
Proc. Amer. Math. Soc. 98 (1986), 629-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861765
On the topology of self-dual $4$-manifolds
Claude LeBrun.
Proc. Amer. Math. Soc. 98 (1986), 637-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861766
A strengthening of Leth’s uniqueness condition for sequences
Jerome Malitz.
Proc. Amer. Math. Soc. 98 (1986), 641-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861767
On infinite-dimensional features of proper and closed mappings
R. S. Sadyrkhanov.
Proc. Amer. Math. Soc. 98 (1986), 643-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861768
The singular cohomology of the inverse limit of a Postnikov tower is representable
Jerzy Dydak and Ross Geoghegan.
Proc. Amer. Math. Soc. 98 (1986), 649-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861769
Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures
Kari Ylinen.
Proc. Amer. Math. Soc. 98 (1986), 655-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861770
Approximate selections and fixed points for upper semicontinuous maps with decomposable values
Arrigo Cellina, Giovanni Colombo and Alessandro Fonda.
Proc. Amer. Math. Soc. 98 (1986), 663-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861771
General position theorems for generalized manifolds
J. L. Bryant.
Proc. Amer. Math. Soc. 98 (1986), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861772
Baker functions for compact Riemann surfaces
R. J. Schilling.
Proc. Amer. Math. Soc. 98 (1986), 671-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861773
Locally compact normal meta-Lindelöf spaces may not be paracompact: an application of uniformization and Suslin lines
Stephen Watson.
Proc. Amer. Math. Soc. 98 (1986), 676-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861774
Relationship between the meet and join operators in the lattice of group topologies
Bradd Clark and Victor Schneider.
Proc. Amer. Math. Soc. 98 (1986), 681-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 861775